# SDR 20000530SH004

- Difficulty date: May 12, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N9739B
- Make and model: Lkheed 1329
- Aircraft serial: 5052
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: JE431
- Condition: Cracked
- Location: Vertical Stab
- Part time: 7,487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE JE24 PIVOT FITTING, IT WAS RECOMMENDED BY THIS REPAIR STATION TO INSPECT THE LOWER VERTICAL STABILIZER FRONT SPAR CAP DOUBLERS FOR POSSIBLE CRACKS.  CRACKS WERE FOUND ON BOTH LEFT AND RIGHT OUTER DOUBLERS.  SUBMITTER STATED THIS IS FOURTH AIRCRAFT THAT HAS BEEN DETECTED WITH CRACKS IN THE SAME AREA IN THE LAST MONTH.  SUBMITTER RECOMMNEDED THIS AREA BE INSPECTED AT EACH ANNUAL INSPECTION USING AN EDDY CURRENT INSPECTION.  AN IMMEDIATE ONE-TIME INSPECTION SHOULD BE PERFORMED WITHIN THE NEXT 30 DAYS ON ALL MODELS (1329-23 AND 1329-25) ALL CONFIGURATIONS.  (X)
